# SDR SWAA2022092765179

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 312+5 & STA 312+11; WL 208; RBL 31. / [01] NO ALLOWABLE LIMITS FOUND ON SRM REPLACEMENT OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR.9.C;[02] REMOVED INTERCOSTAL LOCATED BS312-BS328 RBL31 WL208 I.A.W SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED INTERCOSTAL LOCATED BS312-BS328 RBL31 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A5400 OK TO INSTALL;[04] INSPECTED ACTION 1-3; VERIFIED MEASUREMENT TABLE. OK TO INSTALL;[05] INSTALLED INTERCOSTAL LOCATED BS312-BS328 RBL31 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 COMPLETED REMOVED AND REPLACED TASK;[06] INSPECTED ACTION 5;[07] INSPECTION COMPLETE
